MathSciNet Relay Station
MathSciNet bibliographic data
MR437501 12A70 (10H10)
Stark, H. M. $L$-functions at $s=1$. III. Totally real fields and Hilbert's twelfth problem. Advances in Math. 22 (1976), no. 1, 64–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement